# SDR SWAA2023041918069

- Difficulty date: March 17, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N8530W
- Make and model: Boeing 737-8H4
- Aircraft serial: 63592
- Aircraft time: 19,862 hours, 9,651 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Deformed
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT COMPARTMENT FLOOR PANEL 211AF HAS MULTIPLE DENTS AND DISFORMED.<[01] LOCATED/DRILLED FASTENER HOLES IN REPLACEMENT PANEL IAW SRM 51-10-02. PAINTED PANEL IAW AMM 25-00-00. PANEL TO BE INSTALLED ON FAULT #TTG8Q00HCAKE.;[02] COMPLIED WITH INSPECTION OF THE LOCATED/DRILLED FASTENER HOLES IN REPLACEMENT PANEL IAW SRM 51-10-02. PAINTED PANEL IAW AMM 25-00-00. PANEL TO BE INSTALLED ON FAULT #TTG8Q00HCAKE.
